# SDR USAASB98315

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - DURING OVERNIGHT CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS ON THE OUTSIDE OF THE FORWARD COAT CLOSET INOP.  MAINTENANCE REPAIRED AND SECURED BROKEN WIRE INSIDE FORWARD COAT CLOSET.  OPS CHECK GOOD.  (M)
